Improved algorithms for univariate discretization of continuous features

J. Kujala, T. Elomaa

    Research output: Contribution to journalArticleScientificpeer-review

    7 Citations (Scopus)
    Translated title of the contributionImproved algorithms for univariate discretization of continuous features
    Original languageEnglish
    Pages (from-to)188-199
    JournalLecture Notes in Computer Science
    Volume4702
    Publication statusPublished - 2007
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Cite this